# SDR AWXA200700251

- Difficulty date: January 25, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617772
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER SPLICE CHANNEL CRACKED, BS 351.2,  S8L.  REPLACED STRINGER SPLICE CHANNEL CRACKED, BS 351.2, S8L IAW AWA ER ER 03-5312-07051-SS1.
